I just stopped taking my week 3 pills yesterday which means I will be getting a "period" soon Also I'm on lutera. I'm just wondering when I will get it? Ever since I've been on week 3 pills I've had PMS symptoms such as mood swing, etc. I've also been getting cramps very moody Is it normal to get those symptoms on your 3rd week of pills? I'm just worried when I will start. Anyone feel free to help me!
No responses have yet been posted. Add your response to this question.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is my first month taking Lutera and I took the first pill on the first day of my period and now
Posted 16 Jun 2011 • 1 answer
Posted 7 Feb 2013 • 1 answer
Posted 2 Dec 2013 • 2 answers
This is my second month on Lutera. I got my period a week before I was supposed to according to the?
Posted 26 Dec 2013 • 1 answer
This is my second month on Lutera and I had two active pills left before starting my sugar pills but
Posted 31 Jan 2014 • 1 answer